Alert archive / Illinois / Flash Flood Warnings in 2022
Flash Flood Warning 43, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Aug 20, 2022, 3:35 PM CDT for Tazewell County, Woodford County, Illinois. It was in force for 3 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2022, 3:35 PM CDT (20:35 UTC)
- Expired
- Aug 20, 2022, 6:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 3:48 PM CDT | HEAVY RAIN 2.5 | Washington, IL | |
| Aug 20, 4:00 PM CDT | FLASH FLOOD | Washington, IL | 6 TO 15 INCHES OF WATER REPORTED OVER SEVERAL ROADWAYS IN WASHINGTON. |
| Aug 20, 4:16 PM CDT | HEAVY RAIN 4.11 | 1 Nw Washington, IL | |
| Aug 20, 4:30 PM CDT | HEAVY RAIN 3.93 | Eureka, IL | |
| Aug 20, 4:31 PM CDT | HEAVY RAIN 1.32 | 3 Ene East Peoria, IL | |
| Aug 20, 4:35 PM CDT | HEAVY RAIN 3.18 | 1 Nne Eureka, IL | |
| Aug 20, 4:45 PM CDT | HEAVY RAIN 4.69 | Washington, IL | |
| Aug 20, 5:15 PM CDT | HEAVY RAIN 3.8 | 2 Nnw Washington, IL | RAIN SINCE 5 AM, BUT MOST OF IT OCCURRED PAST FEW HOURS. |
| Aug 20, 6:00 PM CDT | HEAVY RAIN 5.55 | Washington, IL | RAINFALL 1 AM TO 6 PM, MOST DURING THE AFTERNOON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
551
WGUS53 KILX 202035
FFWILX
ILC179-203-202345-
/O.NEW.KILX.FF.W.0043.220820T2035Z-220820T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
335 PM CDT Sat Aug 20 2022
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Northeastern Tazewell County in central Illinois...
Central Woodford County in central Illinois...
* Until 645 PM CDT.
* At 334 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen in areas near Washington. The expected rainfall
rate is 1 to 2 inches in 1 hour. Additional rainfall amounts of 1
to 3 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Eureka, East Peoria, Morton, Washington, Creve Coeur, Metamora,
Germantown Hills, Roanoke, Secor and Peoria Heights.
This includes the following highways...
Interstate 74 between mile markers 95 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4078 8956 4079 8939 4079 8905 4066 8909
4064 8928 4064 8933 4063 8940 4066 8959
4071 8954
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Geelhart2 follow-up statements
408
WGUS73 KILX 202114
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
414 PM CDT Sat Aug 20 2022
ILC179-203-202345-
/O.CON.KILX.FF.W.0043.000000T0000Z-220820T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tazewell IL-Woodford IL-
414 PM CDT Sat Aug 20 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT THIS
EVENING FOR NORTHEASTERN TAZEWELL AND CENTRAL WOODFORD COUNTIES...
At 413 PM CDT, emergency management reported thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen from Eureka to just north of Washington. The expected
rainfall rate is 1 to 2 inches in 1 hour. Additional rainfall
amounts of 1 to 3 inches are possible in the warned area. Flash
flooding is already occurring, with a number of roads reported as
being flooded.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Eureka, East Peoria, Morton, Washington, Creve Coeur, Metamora,
Germantown Hills, Roanoke, Secor and Peoria Heights.
This includes the following highways...
Interstate 74 between mile markers 95 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4078 8956 4079 8939 4079 8905 4066 8909
4064 8928 4064 8933 4063 8940 4066 8959
4071 8954
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Geelhart474
WGUS73 KILX 202341
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
641 PM CDT Sat Aug 20 2022
ILC179-203-202351-
/O.EXP.KILX.FF.W.0043.000000T0000Z-220820T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tazewell IL-Woodford IL-
641 PM CDT Sat Aug 20 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 645 PM CDT THIS EVENING FOR
NORTHEASTERN TAZEWELL AND CENTRAL WOODFORD COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4078 8956 4079 8939 4079 8905 4066 8909
4064 8928 4064 8933 4063 8940 4066 8959
4071 8954
$$
GeelhartWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 12:54 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Aug 20, 12:54 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1254 PM CDT Sat Aug 20 2022 .SYNOPSIS... Issued at 242 AM CDT Sat Aug 20 2022 Scattered showers and thunderstorms are expected today as a weather system slowly moves through the Midwest. A few storms could be strong to severe late this afternoon into the evening, with hail and strong wind gusts the primary concerns. A few showers are also possible on Sunday east of I-55, then several dry days are expected. High temperatures will be near 80 through Monday. && .UPDATE... Issued at 948 AM CDT Sat Aug 20 2022 Some elevated convection continues to lift across eastern Illinois this morning well ahead of the cold front. Behind this activity, skies have cleared within the warm sector and SBCINH has already begun to erode. As temperatures warm into the 80s and lapse rates gradually steepen beneath the upper- level low, we expect the air mass ahead of the cold front to become uncapped with MLCAPE values exceeding 1500 J/kg. The latest suite of hi-res guidance suggests convective initiation could occur as soon as 18z/1pm. Deep-layer shear is the wild card for today. Most model guidance offers marginal values around 30 kts, which is borderline for updrafts to become sufficiently organized. And yet, if 500-mb flow becomes a little more convergent than what models are suggesting around the base of the upper- low as it pivots into our area, we could experience pockets where deep-layer shear approaches 40 kts. Regardless of deep-layer shear, we'll need to keep an eye out for low-level boundary interactions, as outflow from afternoon convection could enhance low-level shear and SRH. With strong 3CAPE values and LCLs below 1km, we're also concerned about low- topped convection and the potential for brief tornadoes. Pinning down specific areas within central Illinois that will be most susceptible to severe convection will be tough, as the Radar imagery will likely be messy. For what it's worth, the latest HREF guidance signals locations north of I-72/Danville for max updraft helicity, mainly between 19z-00z. Special 18z or 19z sounding coming. More discussion to follow. .SHORT TERM...(Today and tonight) ISSUED AT 242 AM CDT Sat Aug 20 2022 Upper level low continues to churn away over the Midwest early Saturday morning, located over central IA as of 1am/06z. Convective activity has increased in recent hours along and east of the IL River Valley, driven by 925mb frontogenesis and WAA. This axis of ascent will be the primary focus for showers and storms in our area through the pre-dawn hours. PWAT values around 1.5" and wind profiles favoring training storms could result in localized heavy rain through Saturday morning. The upper low will continue its slow trek to the east today, reaching far eastern IA by midday, with an associated weak sfc low stacked beneath the upper low. Broad ascent across the region ahead of the upper low will keep scattered showers and storms possible area-wide, but the most likely area for development will be Sat afternoon in areas of convergence near the sfc low and a cold front draped southward from the low. With morning showers and the potential for persistent cloud cover during the day, the extent of destabilization remains a point of uncertainty, but forecast soundings continue to suggest around 2000 J/kg of MLCAPE developing ahead of the front. The 500mb speed max, while weaker than it was Friday across IA, should be draped across the heart of the ILX CWA, resulting in marginal, but sufficient, deep layer shear to support a few stronger thunderstorms if the instability develops as forecast. Relatively straight hodographs favor a hail and wind threat. If strong storms do develop, the latest high-res guidance suggests areas west of I-55 could be impacted between 3-7pm, with storms continuing east from there, although the severe threat will gradually diminish into the overnight as instability wanes. By Sun morning, any showers/storms associated with the cold front are expected to have pushed into IN. The showers and cloud cover should keep temps on the cooler side today, with highs near 80, although any prolonged breaks in the clouds could cause temps to jump a few degrees warmer than currently forecast. Overnight into Sunday morning, light winds around the weak sfc low could result in patchy fog development. Cloud cover is expected to be fairly widespread though, which will limit radiational cooling. The best chance for fog development will be in areas that receive rain Sat evening and catch a break in the clouds overnight. .LONG TERM...(Sunday through Friday) ISSUED AT 242 AM CDT Sat Aug 20 2022 On Sunday, the upper low shifts into IN but remains close enough that modest instability can develop across eastern IL, and upper level ascent from the departing wave could kick off additional showers/storms east of I-55 despite a post-frontal air mass in place. Any convective activity on Sun should be isolated in nature and short-lived at any one location. Cloud cover is expected to thin through the day as the influence of the upper low weakens. Despite the reduction in cloud cover, northerly flow will keep high temps little changed from Sat, near 80 degrees. Into the upcoming work week, the upper level pattern is rather weak across the Midwest, as troughing to the east and ridging over the SW US result in weak NW flow aloft. A slow-moving wave over the Pacific NW will act to prevent other disturbances from traversing the northwest flow, keeping precip chances across central IL few and far between. Weak sfc high remains in place across the Midwest next week, keeping the air mass little changed except for a gradual warmup, with high temps slowly climbing from the low 80s on Mon to mid/upper 80s by Thurs. The next hint at a precip chance is Thurs into Fri, although global models remain out of agreement on that potential wave. && .SHORT TERM...(Today and tonight) ISSUED AT 242 AM CDT Sat Aug 20 2022 Upper level low continues to churn away over the Midwest early Saturday morning, located over central IA as of 1am/06z. Convective activity has increased in recent hours along and east of the IL River Valley, driven by 925mb frontogenesis and WAA. This axis of ascent will be the primary focus for showers and storms in our area through the pre-dawn hours. PWAT values around 1.5" and wind profiles favoring training storms could result in localized heavy rain through Saturday morning. The upper low will continue its slow trek to the east today, reaching far eastern IA by midday, with an associated weak sfc low stacked beneath the upper low. Broad ascent across the region ahead of the upper low will keep scattered showers and storms possible area-wide, but the most likely area for development will be Sat afternoon in areas of convergence near the sfc low and a cold front draped southward from the low. With morning showers and the potential for persistent cloud cover during the day, the extent of destabilization remains a point of uncertainty, but forecast soundings continue to suggest around 2000 J/kg of MLCAPE developing ahead of the front. The 500mb speed max, while weaker than it was Friday across IA, should be draped across the heart of the ILX CWA, resulting in marginal, but sufficient, deep layer shear to support a few stronger thunderstorms if the instability develops as forecast. Relatively straight hodographs favor a hail and wind threat. If strong storms do develop, the latest high-res guidance suggests areas west of I-55 could be impacted between 3-7pm, with storms continuing east from there, although the severe threat will gradually diminish into the overnight as instability wanes. By Sun morning, any showers/storms associated with the cold front are expected to have pushed into IN. The showers and cloud cover should keep temps on the cooler side today, with highs near 80, although any prolonged breaks in the clouds could cause temps to jump a few degrees warmer than currently forecast. Overnight into Sunday morning, light winds around the weak sfc low could result in patchy fog development. Cloud cover is expected to be fairly widespread though, which will limit radiational cooling. The best chance for fog development will be in areas that receive rain Sat evening and catch a break in the clouds overnight. .LONG TERM...(Sunday through Friday) ISSUED AT 242 AM CDT Sat Aug 20 2022 On Sunday, the upper low shifts into IN but remains close enough that modest instability can develop across eastern IL, and upper level ascent from the departing wave could kick off additional showers/storms east of I-55 despite a post-frontal air mass in place. Any convective activity on Sun should be isolated in nature and short-lived at any one location. Cloud cover is expected to thin through the day as the influence of the upper low weakens. Despite the reduction in cloud cover, northerly flow will keep high temps little changed from Sat, near 80 degrees. Into the upcoming work week, the upper level pattern is rather weak across the Midwest, as troughing to the east and ridging over the SW US result in weak NW flow aloft. A slow-moving wave over the Pacific NW will act to prevent other disturbances from traversing the northwest flow, keeping precip chances across central IL few and far between. Weak sfc high remains in place across the Midwest next week, keeping the air mass little changed except for a gradual warmup, with high temps slowly climbing from the low 80s on Mon to mid/upper 80s by Thurs. The next hint at a precip chance is Thurs into Fri, although global models remain out of agreement on that potential wave. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1240 PM CDT Sat Aug 20 2022 VFR conditions are expected early in this TAF period, gradually deteriorating by tonight. Afternoon Radar and satellite trends depict scattered showers and thunderstorms developing along the Mississippi River Valley, extending eastward into central Illinois. The expectation is for this activity to increase in coverage and intensity over the next 6 hours, likely bringing periods of MVFR ceilings and visibility to the central Illinois terminals. Then, as shower and thunderstorm activity diminishes this evening, low stratus will begin to fill in from the north, bringing patchy IFR ceilings to our I-74 terminals (PIA/BMI/CMI) by 09z. Elsewhere at that time, MVFR ceilings will be more common into Sunday morning. Low-level winds will exhibit sustained speeds around 10 kts and veer from southwest to northwest throughout this TAF period as a cold front slowly pushes through the region. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MJA SYNOPSIS...Erwin SHORT TERM...Erwin LONG TERM...Erwin AVIATION...MJA
Hazardous weather outlook, Aug 20, 12:36 PM CDT, 2 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1236 PM CDT Sat Aug 20 2022 ILZ027>031-036>038-040>057-061-211100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- 1236 PM CDT Sat Aug 20 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected to redevelop and move across central and eastern Illinois later this afternoon through this evening. Some of these storms could become severe with damaging wind gusts and large hail are the primary hazards. A brief tornado is also possible north of a Macomb to Springfield to Champaign line. Locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated to widely scattered thunderstorms are possible again Sunday in eastern Illinois. At this time, the threat for severe storms appears low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from 2 to 9 pm. ILZ062-063-066>068-071>073-211100- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 1236 PM CDT Sat Aug 20 2022 This Hazardous Weather Outlook is for east central Illinois and southeast Illinois. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected to redevelop and move across southeastern Illinois this evening. Some of these storms could become strong to severe with isolated damaging wind gusts and hail up to 1 inch the primary hazards. Locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated to widely scattered thunderstorms are possible again Sunday. At this time, the threat for severe storms appears low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from 5 to 9 pm. Auten
In the hours before
Local storm report, Aug 20, 2:40 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
240 PM CDT SAT AUG 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL 3 W WASHINGTON 40.70N 89.46W
08/20/2022 E1.00 INCH TAZEWELL IL EMERGENCY MNGR
&&
37Local storm report, Aug 20, 2:54 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
254 PM CDT SAT AUG 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 4 ENE EAST PEORIA 40.69N 89.50W
08/20/2022 E1.50 INCH TAZEWELL IL AMATEUR RADIO
&&
37Local storm report, Aug 20, 3:01 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT SAT AUG 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL 3 NW WASHINGTON 40.73N 89.44W
08/20/2022 E1.75 INCH TAZEWELL IL PUBLIC
REPORT FROM MPING: GOLF BALL (1.75 IN.).
&&
37Local storm report, Aug 20, 3:02 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT SAT AUG 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL LACON 41.03N 89.41W
08/20/2022 M1.25 INCH MARSHALL IL PUBLIC
&&
37Local storm report, Aug 20, 3:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT SAT AUG 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM TSTM WND DMG 4 ENE EAST PEORIA 40.69N 89.50W
08/20/2022 TAZEWELL IL PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&
37Local storm report, Aug 20, 3:10 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT SAT AUG 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL WASHINGTON 40.70N 89.41W
08/20/2022 E2.00 INCH TAZEWELL IL AMATEUR RADIO
SIDING DAMAGED.
&&
37The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 11:44 PM CDT | Special Weather Statement | ILX | Fulton | 31 min |
| Aug 20, 1:53 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 52 min |
| Aug 20, 2:33 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell, Woodford | 42 min |
| Aug 20, 2:44 PM CDT | Tornado Warning | ILX | McLean, Tazewell, Woodford | 31 min |
| Aug 20, 4:41 PM CDT | Tornado Warning | ILX | McLean, Woodford | 18 min |
| Aug 20, 5:52 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 38 min |
| Aug 20, 6:23 PM CDT | Special Weather Statement | ILX | DeWitt | 37 min |
| Aug 20, 6:40 PM CDT | Special Weather Statement | ILX | Piatt | 35 min |
Nearby
Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.